MathSciNet Relay Station
MathSciNet bibliographic data
MR1974655 (2004c:49036) 49J53 (47J20)
Borwein, J. M.; Dontchev, A. L. On the Bartle-Graves theorem. Proc. Amer. Math. Soc. 131 (2003), no. 8, 2553–2560.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement